Archives of the Turkish Society of Cardiology
Cardiac Complications After Chemoterapy [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2002; 30(10): 654-657

Cardiac Complications After Chemoterapy

Tamer AKBULUT1, Tuba BİLSEL1, Şennur Ünal DAYİ1, Enis OĞUZ1, Sait TERZİ1, Nurten SAYAR1

The cardiac complications of chemotherapeutic agents are increasing with more common usage of chemotherapy protocols. In this report, we described 2 patients who had chest pain and electrocardiographical changes after chemotherapy. Both patients had normal coronary angiography. The patient who received 5-fluorouracil for a colon cancer was diagnosed as coronary artery vasospasm, and the other patient who received cyclophosphamid and cisplatin for an ovarian cancer was considered to have nonfatal toxic myocarditis.


How to cite this article
Tamer AKBULUT, Tuba BİLSEL, Şennur Ünal DAYİ, Enis OĞUZ, Sait TERZİ, Nurten SAYAR. Cardiac Complications After Chemoterapy. Turk Kardiyol Dern Ars. 2002; 30(10): 654-657
© Copyright 2020 Archives of the Turkish Society of Cardiology
LookUs & Online Makale